# SDR 96ZZZX2101

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63LB
- Make and model: Beech 300BEECH
- Aircraft serial: FA18
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 710501
- Condition: Failed
- Location: Power Pack
- Component: Airight, 10138800515
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND.  PUMPED GEAR DOWN MANUALLY WITH NO PROBLEM.  FOUND MOTOR ON POWER PACK WAS FROZEN.  POSSIBLE SEAL LEAKAGE ON POWER PACK HAD EFFECT ON MOTOR.
